Addition theorems for Slater-type orbitals in momentum space and their application to three-center overlap integrals

Guseinov I.

JOURNAL OF MOLECULAR MODELING, vol.11, no.2, pp.124-127, 2005 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 11 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1007/s00894-004-0230-9
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.124-127
  • Çanakkale Onsekiz Mart University Affiliated: No


Using addition theorems for complete orthonormal sets of exponential type orbitals in the momentum representation introduced by the author, the addition theorems are established for Slater type orbitals in momentum space. With the help of these addition theorems, the general series expansion formulae in terms of the product of two-center overlap integrals are established for the three-center overlap integrals that arise in the solution of atomic and molecular problems occurring when explicitly correlated methods are employed. The formulae obtained for addition theorems and three-center overlap integrals are valid for arbitrary location and parameters of orbitals.